new member and side effects

Discussion in 'Lighter Life Forum' started by jash, 16 August 2008 Social URL.

  1. jash

    jash Member

    Posts:
    35
    Likes Received:
    0
    Diet:
    lighter life
    :)Hello everyone,

    I joined lighter life this week and have stuck to it to the letter for 5 days. For the past two days I have had terrible headaches which seem to start in the afternoon. Is this normal and does any one have any tips to beat this or is it just something you have to put up with?

    jash
     
  2. Avatar

    MiniMins.com Matched Content

  3. hooley

    hooley Full Member

    Posts:
    135
    Likes Received:
    0
    hi there. headaches are a very common side effect and usually last until day 4 or 5. keeping up your water intake is the best solution and the headaches should start to fade in the next day or 2. if you can ride through this part, the rest of the diet just gets easier. you can take paracetemol until the headaches have disappeared. good luck and let us know how you get on. x
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...